# SDR FDEA201105211918

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104509
- Condition: Corroded
- Location: Bs 806
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 806 X=-8, CORRODED.  CORROSION REMOVED IAW SRM51-21-01, REV 46. ORIGINAL THICKNESS : 0.100", MATERIAL REMOVED: 0.038" & REMAINING THICKNESS :   0.062" FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101, REV 46. STA 815 & STA 909 SEAT TRACK CORRODED SECTION CUT OFF IAW SRM 53-00-52, FIG 101, REV 46.  CORRODED SEAT TRACK REMOVED.  HFEC INSPECTION CARRIED OUT ON TRIMMED OFF AREA.  FOUND NO CRACK.  NEW REPAIR SEAT TRACK, SPLICE & SPLICE PLATE FABRICATED IAW SRM 53-00-52, FIG 201, REV 46.  NEW FABRICATED REPAIR SEAT TRACK, SPLICE & SPLICE PLATE PROTECTED, PAINTED & INSTALLED. REPAIRED AREA PAINTED. REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
